# SDR SWIA200616380

- Difficulty date: February 26, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 23,643 hours, 34,459 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, STALL WARN INDICATOR ON MAP CAME ON.  REPLACED STALL WARNING SWITCH PANEL.  OPERATIONAL CHECK GOOD IAW MM 27-34-00.  P/N 120-34428-505; S/N OFF 120-287.
